# SDR SWAA2022012736603

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,397 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS178 TO BS196.5 STR13L TO STR17L HAS PITTING / REPAIRED PER ATS ER 17-03143 REV IR AND SWA EA 1-753-31479 REV IR
